# SDR 95ZZZX1958

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPI - CREW ELECTED AN AIR TURN-BACK AFTER TAKEOFF DUE TO LEFT ENGINE TORQUE SURGES OF PLUS OR MINUS 200 FEET/POUNDS.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE REPLACED THE FUEL CONTROL UNIT.  POWER RUNS WERE SATISFACTORY.
